# SDR DALA1243450632

- Difficulty date: July 27, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 79,573 hours, 37,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 640 S4l
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ONE LIGHTNING STRIKE AT BS 600 AND ON S4L.   REPAIRED PER ERA 5050791-14 REV 0 AND IS A TIME LIMITED REPAIR.
